Mom Confessions

Featured Posts
mommysangelface
Ugh really UPDATE 12/31 update
December 31, 2012 at 12:59 AM

So dh just got off the phone with the after hours nurse. 

DS1 has broken out in hives all over his cheeks, arms, chest/stomach and back

and we dont know why

The only time he has broken out was when he was given dairy. Well he is on soy milk and not be given anything dairy!

i dont get it

we did everything she suggested

benadryl..........didnt work

warm bath.........didnt work

the only thing he has had out of the normal is amoxicillin which was prescribed to him by his pedi. He has been fighting a bad cold for over 2 weeks now

NOW DH is allergic to anything Cillin. He is thinking the baby has the same allergy but he hasnt had it since last night so that wouldnt affect him now would it????????

ugh i just dont know what to think

DH took him to urgent care and im worried as hell


DH JUST CALLED ME!!!!!!!  ITS WORSE NOW THEN IT WAS BEFORE HE BROUGHT HIM IN!  THEY ARE NOT SURE WHAT CAUSED IT BUT THEY ARE LOOKING AT A DIFFERENT DOSE OF BENADRYL TO GIVE HIM!

I CALLED THE PHARAMSIST AND THERE IS NO LACTOSE IN THE MEDICATION

SO I DONT KNOW!!!!!!!!!!!!!


UPDATE 12/31

Dh called the pedi this morning and talked to the nurse. She agrees that it sounds like an allergic reaction to Ammxicillin. 

She is going to talk to the pedi and then call us back!

The hives have gone away. Thankfully

Replies

  • fullxbusymom
    December 31, 2012 at 1:01 AM

    Yup it is an allergic reaction to Amoxicillin NOT pennicillin but just to the Amox.

    Usually shows up the 2nd or 3rd time they are put on it and usually shows about a week after starting it.

  • SnortysMom
    December 31, 2012 at 1:01 AM

    IDK, but I'm sending a positive thoughts and prayers your way! I hope it's nothing serious!!!

  • HerLadyGrey
    December 31, 2012 at 1:01 AM

    I broke out in hives as a early teen because of an allergic reaction to antibiotics. You could be fine on one kind and then suddenly have a reaction the next.

  • Jcothrine
    December 31, 2012 at 1:01 AM

    it could be the antibiotic...antibiotic reactions dont' always happen right away.....


    hope you guys figure out what it was....!

    JC

  • KyrinM
    by KyrinM
    December 31, 2012 at 1:02 AM

    Bet you the amoxicillin has lactose as a binder.  My Mom has the same issue, & you have to check with the pharmacy to make sure lactose isn't the binder in the pills.  I hope your little one gets better soon!

  • TrouserMouse
    December 31, 2012 at 1:02 AM

     Many reactions to antibiotics do not start immediately.

  • mommysangelface
    December 31, 2012 at 1:04 AM

    this is the 2nd time he has been on it

    dh is allergic to anything in the cillin family. 

    Quoting fullxbusymom:

    Yup it is an allergic reaction to Amoxicillin NOT pennicillin but just to the Amox.

    Usually shows up the 2nd or 3rd time they are put on it and usually shows about a week after starting it.


  • mommysangelface
    December 31, 2012 at 1:05 AM

    thank you hunni

    Quoting SnortysMom:

    IDK, but I'm sending a positive thoughts and prayers your way! I hope it's nothing serious!!!


  • Anonymous
    by Anonymous
    December 31, 2012 at 1:05 AM
    It took 3 weeks for me to break out in an allergic reaction from an antibiotic I was taking for acne. So I suppose it doesn't have to happen immediately.
  • mommysangelface
    December 31, 2012 at 1:05 AM

    hes only had amoxicillin

    Quoting HerLadyGrey:

    I broke out in hives as a early teen because of an allergic reaction to antibiotics. You could be fine on one kind and then suddenly have a reaction the next.


Mom Confessions

Active Posts in All Groups
More Active Posts
Featured Posts in All Groups
More Featured Posts